Self-Dual Cyclic Codes over $mathbb{Z}_4+umathbb{Z}_4$

Rong LUO  Udaya PARAMPALLI  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E100-A   No.4   pp.969-974
Publication Date: 2017/04/01
Online ISSN: 1745-1337
Type of Manuscript: Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Coding Theory
Keyword: 
linear codes,  cyclic codes,  self-dual cyclic codes,  

Full Text: PDF(141.7KB)
>>Buy this Article


Summary: 
In this paper we study the structure of self-dual cyclic codes over the ring $Lambda= Z_4+uZ_4$. The ring Λ is a local Frobenius ring but not a chain ring. We characterize self-dual cyclic codes of odd length n over Λ. The results can be used to construct some optimal binary, quaternary cyclic and self-dual codes.